Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 40, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Mar 11, 2011, 7:55 AM EST for Delaware County, New York. It took effect at Mar 11, 2011, 9:05 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 7:55 AM EST (12:55 UTC)
- In effect from
- Mar 11, 2011, 9:05 AM EST
- Expired
- Mar 11, 2011, 3:42 PM EST
- In force
- 7 hr
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Delaware River at Fishs Eddy (FSHN6). The gauge peaked at 13.40 ft at Mar 11, 2011, 10:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
271
WGUS41 KBGM 111255
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
755 AM EST FRI MAR 11 2011
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-120055-
/O.NEW.KBGM.FL.W.0040.110311T1508Z-110312T0930Z/
/FSHN6.1.ER.110311T1508Z.110311T1800Z.110311T2130Z.NO/
755 AM EST FRI MAR 11 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 13.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
FISHS EDDY 13 12.3 FRI 07 AM 9.8 8.62 follow-up statements
199
WGUS81 KBGM 111404
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
904 AM EST FRI MAR 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...
WEST BRANCH DELAWARE AT HALE EDDY AFFECTING DELAWARE COUNTY
WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-120204-
/O.EXT.KBGM.FL.W.0036.110312T1800Z-110313T0600Z/
/HLEN6.1.ER.110312T1800Z.110312T1800Z.110312T1800Z.NO/
904 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST BRANCH DELAWARE AT HALE EDDY.
* FROM SATURDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 8:45 AM FRIDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EARLY AFTERNOON.
$$
NYC025-120204-
/O.EXT.KBGM.FL.W.0018.000000T0000Z-110313T0100Z/
/WALN6.1.ER.110311T0646Z.110311T1800Z.110312T1900Z.UU/
904 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST BRANCH DELAWARE AT WALTON.
* AT 8:45 AM FRIDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY
AFTERNOON.
$$
NYC025-120204-
/O.EXT.KBGM.FL.W.0040.110311T1405Z-110312T0900Z/
/FSHN6.1.ER.110311T1405Z.110311T1800Z.110311T2100Z.NO/
904 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM FRIDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 13.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
$$
NYC025-105-120204-
/O.EXT.KBGM.FL.W.0027.000000T0000Z-110312T1500Z/
/CKFN6.1.ER.110311T0843Z.110311T1500Z.110312T0300Z.NO/
904 AM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER KILL NEAR COOKS FALLS.
* AT 8:00 AM FRIDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY LATE
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
HALE EDDY 11 7.9 FRI 09 AM 10.8 9.7
WALTON 10 11.5 FRI 09 AM 10.6 7.1
FISHS EDDY 13 12.9 FRI 08 AM 9.3 9.0
COOKS FALL 10 12.9 FRI 08 AM 8.0 5.0120
WGUS81 KBGM 112042
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EST FRI MAR 11 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT UNADILLA AFFECTING DELAWARE AND OTSEGO COUNTIES
SUSQUEHANNA RIVER AT BAINBRIDGE AFFECTING CHENANGO AND DELAWARE
COUNTIES
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY
CHENANGO RIVER AT GREENE AFFECTING CHENANGO COUNTY
CHENANGO RIVER AT CHENANGO FORKS AFFECTING BROOME COUNTY
SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
TUNKHANNOCK CREEK AT TUNKHANNOCK AFFECTING WYOMING COUNTY
BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA..
SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON STREET AFFECTING BROOME
COUNTY
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-077-120842-
/O.EXT.KBGM.FL.W.0028.110312T0200Z-110313T1200Z/
/UNDN6.1.ER.110312T0200Z.110312T1200Z.110313T0000Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT UNADILLA.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:45 PM FRIDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 11.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW EVENING.
$$
NYC017-025-120842-
/O.EXT.KBGM.FL.W.0030.000000T0000Z-110314T0000Z/
/BAIN6.1.ER.110311T2100Z.110312T1200Z.110313T1200Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BAINBRIDGE.
* AT 2:30 PM FRIDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 16.9 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
$$
NYC007-PAC115-120841-
/O.EXT.KBGM.FL.W.0020.000000T0000Z-110315T0200Z/
/CKLN6.2.ER.110311T0633Z.110311T1700Z.110314T1400Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* AT 3:00 PM FRIDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY &
THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY
MORNING.
$$
NYC007-120841-
/O.CON.KBGM.FL.W.0021.000000T0000Z-000000T0000Z/
/BNGN6.2.ER.110311T1555Z.110312T0900Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON STREET.
* AT 2:45 PM FRIDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY
EARLY TOMORROW THEN BEGIN FALLING.
$$
NYC007-107-120841-
/O.CON.KBGM.FL.W.0022.000000T0000Z-000000T0000Z/
/VSTN6.2.ER.110311T0949Z.110312T1200Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* AT 3:15 PM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY
TOMORROW MORNING THEN BEGIN FALLING.
$$
NYC107-PAC015-120841-
/O.CON.KBGM.FL.W.0023.000000T0000Z-000000T0000Z/
/WVYN6.2.ER.110311T0600Z.110312T0000Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 PM FRIDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY THIS
EVENING THEN BEGIN FALLING.
$$
NYC017-120841-
/O.EXT.KBGM.FL.W.0024.000000T0000Z-110313T1800Z/
/SHBN6.2.ER.110311T0740Z.110312T0000Z.110313T0600Z.NR/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT SHERBURNE.
* AT 2:30 PM FRIDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 8.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY &
THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
$$
NYC017-120841-
/O.EXT.KBGM.FL.W.0038.000000T0000Z-110313T0200Z/
/GNEN6.1.ER.110311T2100Z.110312T0000Z.110312T1400Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT GREENE.
* AT 2:45 PM FRIDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 14.0 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
$$
NYC007-120841-
/O.EXT.KBGM.FL.W.0039.000000T0000Z-110314T0300Z/
/CNON6.1.ER.110311T1525Z.110312T0600Z.110313T1500Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT CHENANGO FORKS.
* AT 3:00 PM FRIDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
SUNDAY MORNING.
$$
NYC023-120841-
/O.CON.KBGM.FL.W.0025.000000T0000Z-000000T0000Z/
/CRTN6.2.ER.110311T0808Z.110312T0600Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 PM FRIDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY
AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.
$$
PAC015-120841-
/O.EXT.KBGM.FL.W.0031.000000T0000Z-110313T0900Z/
/TOWP1.2.ER.110311T1115Z.110312T0600Z.110312T2100Z.UU/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT TOWANDA.
* AT 3:30 PM FRIDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
$$
PAC131-120841-
/O.EXT.KBGM.FL.W.0032.000000T0000Z-110313T1600Z/
/MHPP1.2.ER.110311T1000Z.110312T1200Z.110313T0400Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* AT 3:30 PM FRIDAY THE STAGE WAS 30.1 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
LATE EVENING.
$$
PAC079-120841-
/O.EXT.KBGM.FL.W.0033.000000T0000Z-110314T0100Z/
/WBRP1.2.ER.110311T1225Z.110312T1800Z.110313T1300Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* AT 2:45 PM FRIDAY THE STAGE WAS 26.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY
TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE SUNDAY MORNING.
$$
PAC131-120841-
/O.EXT.KBGM.FL.W.0026.000000T0000Z-110312T0957Z/
/TNKP1.1.ER.110311T0747Z.110311T1515Z.110311T2157Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE TUNKHANNOCK CREEK AT TUNKHANNOCK.
* AT 3:30 PM FRIDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
NYC025-112112-
/O.CAN.KBGM.FL.W.0040.000000T0000Z-110312T0900Z/
/FSHN6.1.ER.110311T1335Z.110311T1500Z.110311T1657Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* AT 3:15 PM FRIDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:57 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.0 FEET BY TOMORROW
MORNING.
$$
NYC025-105-120841-
/O.EXT.KBGM.FL.W.0027.000000T0000Z-110312T0945Z/
/CKFN6.1.ER.110311T0843Z.110311T1345Z.110311T2145Z.NO/
342 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER KILL NEAR COOKS FALLS.
* AT 3:00 PM FRIDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
NYC105-PAC127-120841-
/O.NEW.KBGM.FL.W.0042.110312T0000Z-110312T1200Z/
/CCRN6.1.ER.110312T0000Z.110312T0000Z.110312T0000Z.NO/
342 PM EST FRI MAR 11 2011
* AT 2:30 PM FRIDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
$$
NYC105-PAC103-120841-
/O.NEW.KBGM.FL.W.0043.110312T0000Z-110312T1200Z/
/BRYN6.1.ER.110312T0000Z.110312T0000Z.110312T0000Z.NO/
342 PM EST FRI MAR 11 2011
* AT 2:45 PM FRIDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
UNADILLA 11 10.0 FRI 03 PM 11.5 10.5 10.3
BAINBRIDGE 15 14.7 FRI 02 PM 16.9 15.0 14.5
CONKLIN 12 14.9 FRI 03 PM 14.9 14.6 13.9
BINGHAMTON 14 14.3 FRI 03 PM 15.4
VESTAL 18 22.2 FRI 03 PM 23.0 21.5 21.0
WAVERLY/SA 11 15.3 FRI 03 PM 15.5 14.5 14.3
SHERBURNE 8 10.2 FRI 02 PM 9.6 8.4 8.3
GREENE 13 12.6 FRI 03 PM 13.3 11.0 10.8
CHENANGO F 10 10.3 FRI 03 PM 10.9 10.1 9.9
CORTLAND 8 9.9 FRI 03 PM 10.3 9.0 8.5
TOWANDA 16 18.1 FRI 03 PM 18.4 14.4 14.1
MESHOPPEN 27 30.1 FRI 03 PM 31.5 26.0 25.3
WILKES-BAR 22 26.2 FRI 03 PM 27.9 22.2 21.3
TUNKHANNOC 11 11.4 FRI 03 PM 7.5 5.2 4.6
FISHS EDDY 13 11.7 FRI 03 PM 9.0 9.0 8.8
COOKS FALL 10 10.4 FRI 03 PM 7.6 5.1 4.6
CALLICOON 12 11.6 FRI 02 PM 10.2 8.5 8.1
BARRYVILLE 17 15.3 FRI 03 PM 14.2 11.2 10.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:38 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 11, 6:38 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 638 AM EST FRI MAR 11 2011 .SYNOPSIS... STEADY RAIN WILL END EARLY THIS MORNING DIMINISHING TO SCATTERED RAIN AND SNOW SHOWERS. THIS WEEKEND WILL BE COOLER WITH SCATTERED LIGHT RAIN AND SNOW SHOWERS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE 630AM...COLD AIR ADVECTION MAKING ITS WAY INTO CWA FASTER THAN ANTICIPATED. ADJUSTED CURRENT TEMPS AND LOWERED MAXES FOR TODAY. ALSO INTRODUCED MIXED RAIN/SNOW SHOWERS FOR THIS AFTERNOON ESPECIALLY IN THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION. PREVIOUS AFD... AT 4AM...RADAR SHOWS STEADY LIGHT TO MODERATE RAIN OVER THE WESTERN CATSKILLS, POCONOS, NORTHERN SUSQUEHANNA REGION AND WESTERN MOHAWK VALLEY. SFC AND UPPER LEVEL LOW CURRENTLY OVER EASTERN PA INTO WESTERN NEW YORK WITH SYSTEM CONTINUING TO TRACK NORTH INTO NEARBY SOUTHERN ONTARIO BY THIS AFTERNOON. AS THIS SYSTEM CONTINUES TO LIFT NORTH THE STEADY RAIN WILL PUSH EAST OF FA BY MID MORNING AS DEEP SOUTHERLY FLOW MOVES INTO WESTERN NEW ENGLAND. BY MID MORNING AREA WILL BE IN A RELATIVE DRY SLOT WITH JUST CHC/SLIGHT CHC POPS FOR RAIN SHOWERS. CAA WILL PUSH INTO THE REGION FROM THE SOUTHWEST BEGINNING LATER THIS MORNING WITH TEMPS EXPECTED TO HOLD STEADY THIS MORNING THEN GRADUALLY DROP LATER THIS MORNING THROUGH THE AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT...AS SYSTEM LIFTS INTO SOUTHERN QUEBEC OVERNIGHT WRAP AROUND MOISTURE AND CONTINUED CAA WILL GENERATE SCATTERED RAIN/SNOW SHOWERS THIS EVENING WITH JUST SNOW SHOWERS BY LATE EVENING AS COLD AIR BUILDS. WENT WITH HIGH CHC POPS NRN CWA DECREASING TO SLIGHT CHC IN THE WYOMING VALLEY AND POCONOS. MINS WILL RANGE FROM THE MID 20S TO AROUND 30. SATURDAY...A FAST MOVING SHORT WAVE TROF WILL CROSS THE AREA DURING THE LATE MORNING AND AFTERNOON HOURS. AFTER A BASICALLY DRY MORNING DUE TO A BRIEF SHORT WAVE RIDGE POPS WILL INCREASE DURING THE AFTERNOON WITH CHC POPS OVER CWA. AGAIN HIGHEST POPS NRN CWA DROPPING TO JUST SLIGHT CHC FAR SE. WITH WAA AHEAD OF WAVE AND MAX TEMPS IN THE LOWER TO MIDDLE 40S JUST RAIN SHOWERS FORECAST. SATURDAY NIGHT...BEHIND THIS WAVE CAA WILL ONCE AGAIN DROP TEMPS AND CONTINUE CHC FOR SCATTERED RAIN/SNOW SHOWERS DURING THE EVENING THEN JUST SNOW SHOWERS. WENT DRY FAR SE, LOW CHC POPS MUCH OF SOUTHERN TIER AND HIGH CHC POPS FOR ONEIDA COUNTY WHERE WEAK LAKE ENHANCEMENT MAY GENERATE MORE ACTIVITY ALTHOUGH T85 ONLY DROPS TO AROUND -8C. SUNDAY...AS SFC HIGH PRES BUILDS INTO THE UPPER GREAT LAKES FLOW BECOMES MORE NORTHWEST. ANY LAKE RESPONSE WILL RESIDE OVER NRN CWA WITH HIGH CHC POPS HERE TRIMMING TO DRY ACROSS NRN PA. P-TYPE WILL BE SNOW SHOWERS DURING THE MORNING HOURS THEN RAIN/SNOW SHOWER MIX AS BOUNDARY LAYER WARMS INTO THE MID/UPPER 30S. MAXES IN THE VALLEY AREA OF THE SOUTHERN TIER AND MUCH OF NE PA WILL SEE HIGHS IN THE LOW/MID 40S. SUNDAY NIGHT...AS SFC HIGH PRES NOSES INTO THE EASTERN LAKES, LOW LEVEL FLOW WILL CONTINUE TO VEER ALONG WITH DRYING AND LOWERING OF THE SUBSIDENCE INVERSION. WITH LOW LEVEL FLOW VEERING TO 320/330 ANY REMAINING SNOW SHOWERS WILL PRIMARILY BE OVER THE EASTERN FINGER LAKES LAKES BUT DUE TO THE ABOVE MENTIONED CONDITIONS ONLY WENT SLIGHT CHC FOR SNOW SHOWERS. TEMPS WILL DROP INTO THE TEENS UNDER CLEARING SKIES. && .LONG TERM /MONDAY THROUGH THURSDAY/... HIPRES BUILDS IN RAPIDLY BHND WITH CLRNG SKIES AND LGT WINDS MON THRU MOST OF TUESDAY. AS HIPRES BUILDS EAST OVR THE ATLANTIC, FLOW WL TURN OUT OF THE SOUTH ONCE AGAIN AHD OF ANOTHER WK WV ROTATING THRU THE MIDWEST. MAIN UL LOW DVLPS OVR THE DEEP SOUTH PER 12Z EC AND HEADS OFF TO THE EAST WITH MINIMAL IMPACT ON CWA PCPN-WISE. THUS, ONLY LGT RAIN AND/OR SNOW EXPECTED MID-WEEK AT THIS TIME. 12Z GFS ALSO INDICATES A SMALL CHC FOR PCPN WED/WED NGT AHD OF UL WV. HWVR, GFS STILL MUCH MORE ZONAL COMPARED TO EC WITH SUPPRESSED FLOW ACRS THE DEEP SOUTH. TEMPS WL MODERATE THRU THE EXTNDD AS SRLY FLOW AND STRONG MARCH SUN WARMS TEMPS ABV NORMAL BY THE END OF THE LONG TERM. GRNLY FOLLOWED HPC GUIDANCE WITH SOME WARMER GMOS NUMBERS BLENDED IN GIVEN THE TIME OF YEAR AND SYNOPTIC PATTERN. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... CONDITIONS ARE CURRENTLY IMPROVING ACROSS THE FORECAST AREA AS MOST OF THE RAIN HAS EXITED THE REGION. FLIGHT CONDITIONS ARE EITHER MVFR OR VFR THIS MORNING. CONDITIONS SHOULD IMPROVE TO VFR BY MID DAY ACROSS THE FORECAST AREA. HOWEVER, CLOUD COVER WILL REMAIN OVER THE AREA THROUGH TOMORROW MORNING AT LEAST. BUT CEILINGS WILL BE AROUND 5-6K FT THIS AFTERNOON, IF THEY ARE NOT ALREADY. VSBYS AT ALL TAF SITES ARE CURRENTLY IN EXCESS OF 6SM. A FEW STRAGGLING SHOWERS MAY TEMPORARILY REDUCE SOME VSBYS, BUT NOT EXPECTING THEM TO GO BELOW MVFR. COLDER AIR WILL MOVE IN THIS EVENING. THIS WILL BRING SOME LIGHT SNOW SHOWERS TO THE FORECAST AREA. WINDS HAVE DIMINISHED THIS MORNING. WINDS ARE GENERALLY SOUTHWESTERLY AROUND 10 KTS. THEY MAY FLUCTUATE SOMEWHAT THROUGH THE DAY IN DIRECTION, BUT ARE NOT EXPECTED TO CHANGE IN INTENSITY BY ANY SIGNIFICANT AMOUNT. OUTLOOK... FRI NGT...MVFR/IFR IN RAIN AND SNOW SHOWERS. SAT...MVFR IN RAIN/SNOW...ESPECIALLY NY TERMINALS. SAT NGT - SUN NGT...MVFR IN SNOW SHOWERS...ESPECIALLY NY TERMINALS. MON...BECOMING VFR. TUE...VFR. && .HYDROLOGY... UPDATED AS OF 445 AM...AREAS OF MODERATE RAINFALL NOW CONFINED TO EASTERN COUNTIES OF DELAWARE...SULLIVAN...AND OTSEGO. FLOOD WARNINGS OUT FOR 9 RIVER FORECAST POINTS WITH BEAVER KILL AT COOKS FALLS BEING THE ONLY NEW WARNING ISSUED THUS FAR OVER THE MID SHIFT. TOWANDA CREEK WHICH IS A RATHER FAST RESPONDING CREEK APPEARS TO HAVE CRESTED IN THE MINOR FLOOD CATEGORY. THE WEST AND EAST BRANCHES OF THE DELAWARE RIVER CONTINUE TO RISE. A RIVER FLOOD WARNING IS OUT FOR WALTON AND A FLASH FLOOD WARNING IS OUT FOR THE BALANCE OF THE COUNTY TO HANDLE RISES WHICH ARE EXPECTED TO BE ABOVE FLOOD STAGE AT BOTH DELHI AND MARGARETVILLE. ALSO KEEPING A CLOSE EYE ON THE NEVERSINK RIVER AT BRIDGEVILLE WHICH IS RESPONDING IN A MORE RAPID FASHION THAN FORECASTED. FLASH FLOODING WILL REMAIN A CONCERN FOR THE ABOVE MENTIONED THREE COUNTIES WITH MODERATE RAINFALL. IN ADDITION TO THE ABOVE MENTIONED LOCATIONS IN DELAWARE COUNTY EXPECTED TO EXCEED FLOOD STAGE...THE LITTLE BEAVER KILL WAS REPORTED TO HAVE CAUSED SOME FLOODING IN THE LIVINGSTON MANOR AREA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...RRM SHORT TERM...RRM LONG TERM...PVN AVIATION...SLI HYDROLOGY...
Hazardous weather outlook, Mar 11, 5:59 AM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 559 AM EST FRI MAR 11 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-121100- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 559 AM EST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. MAIN STEM RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE SUSQUEHANNA RIVER, CHENANGO RIVER, CHEMUNG RIVER, UNADILLA RIVER AND WEST BRANCH OF THE DELAWARE RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 11, 4:57 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
457 AM EST FRI MAR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLASH FLOOD LACEYVILLE 41.65N 76.16W
03/10/2011 WYOMING PA EMERGENCY MNGR
UP TO 5 ROADS CLOSED ACROSS THE COUNTY DUE TO MUDSLIDES
OR WATER OVER THE ROADS. HARDEST HIT AREA ACROSS THE
NORTHWEST NEAR LACEYVILLE. SOME WATER NOW OVER TOWNSHIP
ROADS.
0912 PM FLASH FLOOD CANTON 41.66N 76.85W
03/10/2011 BRADFORD PA EMERGENCY MNGR
ROUTE 414 AND 14 PARTIALLY CLOSED DUE TO WATER OVER THE
ROADS.
0940 PM FLASH FLOOD ALBERT 41.12N 75.96W
03/10/2011 LUZERNE PA EMERGENCY MNGR
CREEK OUT OF ITS BANKS IN RICE TOWNSHIP NEAR BLYTHEBURN
ROAD IN THE VICINITY OF THE VALLEY STREAM MOBILE HOME
PARK.
0230 AM FLASH FLOOD SHAVERTOWN 41.32N 75.95W
03/11/2011 LUZERNE PA COUNTY OFFICIAL
DAMAGE TO HILLSIDE ROAD IN SHAVERTOWN. ALSO MINOR
DAMAGE TO SOME HOMES ON HILLSIDE ROAD.
0430 AM FLASH FLOOD LIVINGSTON MANOR 41.90N 74.83W
03/11/2011 SULLIVAN NY COUNTY OFFICIAL
FLOODING ALONG THE LITTLE BEAVER KILL CREEK IN
LIVINGSTON MANOR.
0430 AM FLASH FLOOD 1 N WURTSBORO 41.59N 74.49W
03/11/2011 SULLIVAN NY COUNTY OFFICIAL
FLOODING ALONG ROUTE 209 ALONG THE PINE KILL CREEK.
SOME EVACUATIONS OCCURRED.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:30 PM EST | River Flood Warning | BGM | Delaware | 40 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome | 3 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome | 42 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome, Tioga | 3 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Tioga | 4 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Chenango | 57 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Cortland | 64 hr |
| Mar 10, 9:44 PM EST | Flash Flood Warning | BGM | Steuben | 6 hr |
| Mar 11, 12:30 AM EST | Areal Flood Advisory | BGM | Broome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more | 6 hr |
| Mar 11, 2:05 AM EST | River Flood Warning | BGM | Delaware, Sullivan | 19 hr |
| Mar 11, 2:10 AM EST | Flash Flood Warning | BGM | Delaware, Sullivan | 5 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Delaware, Otsego | 29 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Broome | 5 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chenango, Delaware | 49 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chemung | 11 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chenango, Otsego | 5 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Delaware | 29 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Onondaga | 3 days |
| Mar 11, 5:24 AM EST | River Flood Warning | BGM | Chenango | 51 hr |
| Mar 11, 5:24 AM EST | River Flood Warning | BGM | Broome | 46 hr |
| Mar 11, 7:56 AM EST | Flash Flood Warning | BGM | Cortland | 5 hr |
| Mar 11, 8:19 AM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Mar 11, 2:18 PM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Mar 11, 3:35 PM EST | River Flood Warning | BGM | Madison, Oneida | 7 hr |
| Mar 11, 3:42 PM EST | River Flood Warning | BGM | Sullivan | 15 hr |
| Mar 11, 3:42 PM EST | River Flood Warning | BGM | Sullivan | 15 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.